# SDR QXEA2023021300024

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 14,787 hours, 9,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ORIGINATING FLOW WHILE TESTING THE EMERGENCY LIGHTS, 'EMER LT BATT FAULT ' EICAS MESSAGE ILLUMINATED. REMOVED FROM SERVICE. SELECTED EMERGENCY LIGHTS ON, "EMERGENCY LT BATT FAULT" EICAS MESSG DID NOT RETURN. CMC SHOWED ADVISORY HISTORY FAULT "EMERGENCY LT BATT FAULT" & EMER LT BATT (FWD R) WRG FAULT. PERFOMED E175 FIM TASK 33-50-00-810-801-A, TRANSITORY CONDITION OF THE MAU, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
